Have Medical Questions? Ask a Doctor Online!
Hello and welcome to JustAnswer.com
This is Dr. John and I will be helping you today.
I will be reviewing your question and will respond shortly.
I may need to ask a few more questions in order to best serve you.
Thank you for your patience.
Answers here are for education and information only.
I have a few more questions to ask, is that ok?
are you having any fever or chills?
any diarrhea or loose stools?And the symptoms have been present for 3 years?
Have you been prescribed any medications for this problem?have you seen a GI (gastroenterologist) and if so, have they done any tests?
with slow transit time, the fluid and food in the stomach won't move out of the stomach and thru the intestine as quickly and will cause symptoms of bloating and/or cramping
there are some medications that help increase how quickly food and liquids move through the stomach and intestines. in the US, one drug metoclopramide
I would talk to your doctor to see if this medication is available in the U.K.
Does that answer your question?
yes, it could be causing your condition
Did my response answer your question?
If so, I would like to thank you for your question and I hope you found my answer informative and helpful.
Please remember to leave a rating by clicking the series of 5 stars at the top of the screen.
The experts here at JustAnswer only get credit for the answer once you leave a rating for us.
You can also add a bonus if you were extremely happy with our service today.
You can always return and ask follow up questions if needed.
- Dr John.
probably not unless there was an infection that the antibiotics were treating. I would recommend seeing your doctor and they can change to see if you have h. pylori again and then decide on antibiotics.
it can be diagnosed with blood test, stool test, biopsy of the stomach lining or a breathe test. Your doctor will decide which test is the best one to order for you.Does that help?
there is a blood test for h. pylori
I would like to thank you for your question and I hope you found my answer informative and helpful.